# SDR VNAA202401050002

- Difficulty date: November 15, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 20,359 hours, 18,246 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC67010748
- Condition: Worn
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO TRFKE009BBKS:EA22-C9-57-1108; PERM REPAIR - RIB BAT WS14.50 WITHIN 2,856.35 FHS FROM IR (BEFORE 20,510.03 FH), REPAIR, OR REPLACE THE DISCREPANT ITEM IN ACCORDANCE WITH APPROVED PROCEDURES.  WEAR DAMAGE TO BATT RIB AT WS14.50, LHS WAS REPAIRED PER REO 690-57-21-441 REV--.
